# SDR UPS98825422

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 2120 · Air Distribution System
- Part: Air Distrbution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, STRONG ODOR OF JET FUEL IN FLIGHT STATION THE ENTIRE FLIGHT.  COULD NOT LOCATE EXACT SOURCE OF ODOR.  VENTILATED COCKPIT FOR 12 HRS, SMELLS GOOD.
